While making my rounds yesterday to pay the bills at the post office I parked my car on an empty piece of land right smack in a residential area and walked to the post office. While walking I happened to look down and found a used syringe laying there and I said too big to be drugs, then I looked up at a building right next to the lot, it was a gym and I went of course some idiot tried to take the short-cut, I hate cheaters really I do, but cheaters who put people at risk I hate those even more. What made me livid is the casual disregard for safety, the tossing of a used syringe into a lot in an area where there are schools, and children, that is the main thing.
Other than that whatever you want to put into your body is your business as long as you do not harm others, then fine go ahead poison yourself.
Recently in Jordan over the last few years young people have been dropping like flies all-over the country, and that has been caused by the rampant use of steroids, and it isn’t even hidden, while at some gyms even the trainers (who have no medical background) are giving the “Courses” to kick start the change and they do not even care what the side effects are.
The Jordanian Sports Federation (and Anti-Doping) have been trying fruitlessly for the last five years gove or take, to implement and set laws that would persecute anyone who sells Steroids and such illegally to be taken to court and put in jail. You would think the various federations, the government, and ministry of health would be behind it and support it all the way, but nope instead they throw up barriers of bureaucratic bullshit and claim they have it under control.
Let me list a few of the side effects of anabolic steroids and such (taken from http://www.nhs.uk/conditions/anabolic-steroid-abuse/Pages/Introduction.aspx ) :
Effects of anabolic steroids in men include:
- reduced sperm count
- shrunken testicles
- breast development
- increased risk of developing prostate cancer
- splayed teeth and overgrowth of the forehead (giving an ‘incredible hulk’ appearance)
- severe acne
In women, anabolic steroids can cause:
- facial hair growth and body hair
- loss of breasts
- swelling of the clitoris
- a deepened voice
- an increased sex drive
- problems with periods
- hair loss
- severe acne
In addition, both men and women who take anabolic steroids can develop any of the following medical conditions:
- heart attack or stroke
- liver or kidney tumours
- high blood pressure (hypertension)
- blood clots
- fluid retention
- high cholesterol
Misusing anabolic steroids can also cause the following psychological or emotional effects:
- aggressive behaviour
- mood swings
- manic behaviour
- hallucinations and delusions
Stunted growth in adolescents
Anabolic steroids accelerate bone growth, so if they’re misused by adolescents who haven’t yet had the growth spurt associated withpuberty, they can cause premature ageing of the bones and restricted growth.
Like many other substances, anabolic steroids are addictive. This means you can crave the drug, require more to get the same effect and have withdrawal symptoms if you suddenly stop taking them.
A person who is addicted to anabolic steroids will continue using them despite experiencing unpleasant physical side effects.
When doctors prescribe steroid medication, they always advise coming off the medication slowly, by gradually reducing the dose. Coming off anabolic steroids suddenly can result in withdrawal symptoms that include:
- depression and apathy
- feelings of anxiety
- difficulty concentrating
- decreased sex drive
- fatigue (extreme tiredness)
- headaches & muscle and joint pain
So knowing all this you would wonder why any rational person would take them vanity I say, now you are going to say this person is a hater doesn’t like that some people want to look good. You are so wrong, VANITY is my business I love it! BUt I believe if you want to do something like this that it should be under a doctors supervision and not to be used for competition purposes, that’s what I am mainly against, but if done properly and dose properly you can achieve the goal of a gorgeous (not inflammed squishy painful-looking michellin man look) body.
Side effects are horrendous. Hence a lot of our bouncers in Amman are roid rage messess who do not know how to deal with people thus trouble ensues.
The ridiculous stance of the Bureaucrats is illogical, the only thing that pops to mind is the MAYBE just MAYBE someone somewhere is getting a kickback and earning a cool few thousand on it, by the way it is a lucrative business.
The Gyms claim they are self-policing (I call bullshit on that one), the federations are claiming the same (again I call bullshit). And it goes on and on in a vicious circle.
If there is a problem like this on such a scale, may I draw your attention to an even more dangerous problem, drugs prescription or recreational, yes ladies and gentlemen they are out there and proliferating in the schools, example a school in which a couple of its students overdosed and died actually had the temerity to say they didn’t have a problem. Is that digging your head deep in the sand or what.